Advertisement

Siberian Mathematical Journal

, Volume 34, Issue 1, pp 106–109 | Cite as

Anisotropic Sobolev spaces in the theory of functions

  • Yu. A. Peshkichev
Article
  • 34 Downloads

Keywords

Sobolev Space Anisotropic Sobolev Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. M. Reimann, “Harmonische functionen und Jacobi-determinanten von diffeomorphismen,” Comment. Math. Helv.,47, No. 3, 397–408 (1972).Google Scholar
  2. 2.
    M. L. Gromov and Ya. M. Èliashberg, “Construction of a smooth mapping with given Jacobian. I,” Funktsional. Anal. i Prilozhen.,7, No. 1, 33–40 (1973).Google Scholar
  3. 3.
    Proceedings of the Romanian-Finnish Seminar on Teikhmüller Spaces and Quasiconformal Mappings. Braşov, Romania: Publishing House of the Academy of the SPR (1971).Google Scholar
  4. 4.
    V. G. Maźya, “On some integral inequalities for functions in several variables,” Probl. Mat. Anal., No. 3, 33–68 (1972).Google Scholar
  5. 5.
    Sh. T. Nurzhanov and Yu. A. Peshkichev, “A mapping of a cube onto a cube with given Jacobian,” in: Abstracts: Ninth Republican conference on Mathematics and Mechanics. Part 1. Mathematics [in Russian], Akad. Nauk KazSSR, Alma-Ata, 1989, p. 30.Google Scholar
  6. 6.
    S. M. Nikol'skiî, Approximation of Functions of Several Variables and Embedding Theorems [in Russian], Nauka, Moscow (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • Yu. A. Peshkichev

There are no affiliations available

Personalised recommendations